T Nation

Anavar and Blood Vessel Strain...Question!


#1

A really wierd thing happened to me today. I was at work and (out of nowhere) I got a stabbing (literally...I felt like I'd been stabbed!) pain in my left wrist. I looked down and my whole wrist was dark blue with weird red spots. I figured out that one of the veins in my wrist (about 3mm diameter) ruptured. Here's the question:

1) has anyone else ever experienced this?

2) I've been getting HUGE pumps and intense vascularity in the gym. Is it possible that the sudden increase in vascularity (i.e. more pressure against the venous walls) that was brought on by my anavar cycle could have weakened the walls of that vein enough to allow it to rupture??

3)If so, is it possible that bigger, more important veins could be affected the same way?

Yikes...help!


#2

This post was flagged by the community and is temporarily hidden.


#3

Not much...about 7mg/day. (pretty standard for a woman)


#4

This post was flagged by the community and is temporarily hidden.


#5

Are you on any other medication? Script, OTC or supplement?
I'm assuming you're not taking 'the pill'?


#6

That's a very low dose of var. Even for a woman imo. I agree with bush's advice.